Bayesian semiparametric isotonic regression for count data

Dunson, David B. . Journal of the American Statistical Association 2005. 100 (470) :618-627

Locate this article in:

Bibtex

@article{CIS-196683,
  Author = {Dunson, David B.},
  Title = {Bayesian semiparametric isotonic regression for count data},
  Journal = {Journal of the American Statistical Association},
  Volume = {100},
  Number = {470},
  Year = {2005},
  Pages = {618--627},
  Keywords = {Variable selection, Smoothing, Nonparametric regression, Log linear, Multiple testing, Generalized additive model, MIXTURE PRIOR, DIRICHLET PROCESS MIXTURE}
}

Similar articles